# SDR AALA201901039002

- Difficulty date: December 25, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 14,718 hours, 7,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Not Reported
- Condition: Fire
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY SMOKE INDICATED ON ECAM. FIRE FOUND IN AFT LEFT LAVATORY AND WAS PUT OUT BY FLIGHT ATTENDANTS AND RETURNED TO GATE. MAINTENANCE ACCOMPLISHED CARD 05-96-70 A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
